Journal article icon

Journal article

Isolated contact model of an idealized asphalt mix

Publication status:
Published

Actions


Access Document


Authors


Cheung, CY More by this author
Cocks, ACF More by this author
Journal:
INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
Volume:
41
Issue:
7
Pages:
767-792
Publication date:
1999-07-05
DOI:
ISSN:
0020-7403
URN:
uuid:4006c8af-625c-419f-9dd1-3857a46b7fc5
Source identifiers:
65793
Local pid:
pubs:65793

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP